JournalsprimsVol. 44, No. 4pp. 973–1026

The Asymptotic Behavior of Singular Solutions of Some Nonlinear Partial Differential Equations in the Complex Domain

  • Sunao Ōuchi

    Sophia University, Tokyo, Japan
The Asymptotic Behavior of Singular Solutions of Some Nonlinear Partial Differential Equations in the Complex Domain cover
Download PDF

Abstract

Let u((t, x) ∈ ℂ × ℂ_d_) be a solution of a nonlinear partial differential equation in a neighborhood of the origin, which is not necessarily holomorphic on {t = 0}. We study the asymptotic behavior of u((t, x) as t → 0 and give its asymptotic terms with remainder estimate of Gevrey type.

Cite this article

Sunao Ōuchi, The Asymptotic Behavior of Singular Solutions of Some Nonlinear Partial Differential Equations in the Complex Domain. Publ. Res. Inst. Math. Sci. 44 (2008), no. 4, pp. 973–1026

DOI 10.2977/PRIMS/1231263777